Towards a unified model of computation with correctness proofs

Erdélyi, Gáspár: Towards a unified model of computation with correctness proofs. In: Conference of PhD Students in Computer Science, (5). pp. 46-47. (2006)

[img]
Preview
Cikk, tanulmány, mű
cscs_2006_046-047.pdf

Download (42kB) | Preview
Item Type: Article
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 2006
Volume: 5
Page Range: pp. 46-47
Event Title: Conference of PhD students in computer science (5.) (2006) (Szeged)
Uncontrolled Keywords: Számítástechnika - előadáskivonat
Additional Information: Bibliogr.: p. 46-47.
Date Deposited: 2019. Oct. 16. 10:53
Last Modified: 2019. Oct. 16. 10:53
URI: http://acta.bibl.u-szeged.hu/id/eprint/59851

Actions (login required)

View Item View Item